# SDR QXEA200301600

- Difficulty date: December 15, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 14,654 hours, 20,956 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT FIRE WALL ON RIVET SIDE OF NACELLE ABOVE FIRE LOOP BRACKET ON OUTBOARD NACELLE.  REPAIRED IAW DHC-8 RD 8-54-806, RD 8-54-109 AND RD 8-54-800.
